i was on this medication when i was 6 and want to know if this might of affected my learning processes in school(being unable to learn)
It has not been reported that Ritalin could affect the learning ability, the most common Ritalin side effects include:
Nervousness; Insomnia; Loss of appetite; Nausea; Dizziness; Headache; Drowsiness; Abdominal pain (stomach pain); Weight loss.
However do consult a specialist doc/pharmacist who would be able to remove the doubts that you have, take care, be safe & well!
If you took ritalin for a long time it may well have caused untold damage to your mind and body. I think its wrong to give this amphetamine type drug to little kids who are just behaving like themselves, like kids do ! Kids are all different , its an insult to label and stigmatise them when they are only six years old and even younger. Please read "The ADHD Fraud; How psychiatry makes patients of normal children by Fred Baughman MD Also visit www.ritalindeath.com
- Ritalin Information for Consumers
- Ritalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ritalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2010 • 1 answer
Posted 5 Dec 2010 • 2 answers
Posted 16 Jul 2011 • 1 answer
Posted 24 Jan 2013 • 2 answers
Posted 11 Nov 2016 • 0 answers